Top
10
Doctor insights on: Itchy Spots On Lower Legs

Share
1

1
Itchy red spots to the lower leg?

Itchy red spots to the lower leg?

As above: See u pcp for evaluation and treatment. ...Read more

2

2
My lower legs are swollen and itchy. I also have some red spots where it is swollen. They sweep up more during the day and go down at night time.

My lower legs are swollen and itchy. I also have some red spots where it is swollen. They sweep up more during the day and go down at night time.

Leg swelling: Many possibilities for leg swelling. You need to see your doctor for an examination to find out why your legs are swelling and to get treatment. ...Read more

3

3
Woke up with red spots on 1 leg. Next day more red spots and on both lower legs. Spots are itchy, slight bump in center. Dry, irritant throat @ night.

Woke up with red spots on 1 leg. Next day more red spots and on both lower legs. Spots are itchy, slight bump in center. Dry, irritant throat @ night.

Possible reaction: It is difficult to assess without seeing the lesions but it can represent a bite or even represent a reaction to a viral upper respiratory infection. I would see a physician so that they can perform the appropriate evaluation or tests for this if it does not improve. ...Read more

See 1 more doctor answer
5

5
Red itchey spots on lower legs?

Dry skin eczema: Nummular (coin shaped) eczema is extremely common on the lower legs. Dry skin starts the condition, and scratching (excoriation) worsens the itch and rash. Usually, a topical steroid is required, often a strong prescription steroid. If your condition worsens with steroids, ringworm (tinea corporis) must be ruled out. In general, i recommend shorter warm showers (not hot), nonscented lotion daily. ...Read more

6

6
I have a line of red spots on my lower right leg for over a month.. Could it be dermatitis or something more serious? Its also itchy sometimes

I have a line of red spots on my lower right leg for over a month.. Could it be dermatitis or something more serious? Its also itchy sometimes

Dermatitis: This simply means inflammation of the skin, which you certainly have. This needs to be seen and examined for a correct diagnosis. See a dermatologist. Good luck. ...Read more

7

7
My lower legs have been itchy for the past month. What's wrong?

My lower legs have been itchy for the past month. What's wrong?

Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more

8

8
What would make both my lower legs very swollen & red & itchy ?

What would make both my lower legs very swollen & red & itchy ?

DVT or Phlebitis: This can be a very dangerous situation. If the redness and swelling includes your calves then you need to seek immediate emergency medical care. If the rash and sores are just in the front of the lower legs this could be phlebitis. In either case you need medical attention. If you are having any shortness of breath or chest pain you need to call 911. ...Read more

9

9
My lower legs are ithy but only at night. I have no signs of a rash or anything visible. What could be causing the u controllable itchiness ?

My lower legs are ithy but only at night. I have no signs of a rash or anything visible. What could be causing the u controllable itchiness ?

Dry skin?: Try applying moisturizer on your legs within 3 minutes after bathing and see it this helps. It may take a few days for the effect to show. It appears that the lower legs are more likely to get dry ...Read more

10

10
I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

Yes: Pruritus is found among people who take Lipitor (atorvastatin), (atorvastatin) especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol. In a study of 129,976 people who have side effects while taking Lipitor (atorvastatin) from FDA 2,655 had Pruritus. ...Read more